MathSciNet Relay Station
MathSciNet bibliographic data
MR1017851 (90m:26009) 26A21 (26A15 54C08)
Rosen, Harvey Darboux Baire-$.5$ functions. Proc. Amer. Math. Soc. 110 (1990), no. 1, 285–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement